Full Text: PDF
Received September 12, 2016; Accepted January 25, 2017; Published February 11, 2017
Abstract. The aim of this paper is to prove some unique coupled fixed point theorems involving rational expressiones in a partially ordered cone metric space. An example is also provided to support our main results.
How to Cite this Article:
Virendra Singh Chouhan, Richa Sharma, Coupled fixed point theorems involving rational expressions in partially ordered cone metric spaces, Communications in Optimization Theory, Vol. 2017 (2017), Article ID 14, pp. 1-15.